Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello, i've been on the regimen for 10 or 11 weeks now and its cleared up significantly but my skin is still extremely dry which is causing my face to go super red! The dryness makes it look like i have very bad problematic skin :( i'm using jojoboa oil almost 3 times a day to get rid of flakes and it seems to work sometimes, other times not all the flakes go away. so i used the AHA because i read that it helps with flakes, but when i put it on, it stings so bad and makes me face so red and looks like a rash and it stays all day!! i'm having alot of trouble and it's really frusturating me! i havent been wearing any face makeup for the past month or so because of how dry my skin is but i really want to wear it to conceal some of the redness. Help would be greatly appreciated!!!!!!!!!!!!!!!!!!!!

Share this post


Link to post
Share on other sites

You must have used a very large amount of AHA then. I'm currently using a moisturizer that has AHA in it too and it stings my face at first but the redness goes away in an hour or so. But when I first used it, my face was very red for at least a whole week and this is my 3rd week of using AHA and the redness slowly goes away faster now

Share this post


Link to post
Share on other sites

Not everyone does well with the AHA+. I personally don't like it at all. I heard that it does wonders for your skin and makes it "glow". I used it this past summer for about two months (to be sure that I gave it enough time to work) and I was constantly breaking out with a new pimple every two days or so up until I stopped using it.

If the AHA is not working for you, stop using it. Keep in mind that it doesn't work for everyone. What you could do, like the other poster said, is use a moisturizer that contains AHA. These lotions often contain the very minimal amount of AHA and it can reduce flakes while also avoiding any of the unpleasant side effects, like extreme redness and irritation.

I personally use Eucerin Plus Intensive Repair lotion and it contains an extremely small amount of AHA. I've been using this lotion the entire time of being on the regimen and wouldn't go without it. A lot of people say that it's too greasy when they put it on, which it is, but I find that blotting my face with a napkin takes away any excess oil from the lotion.

During the 5 years I've been on the regimen, I went two months with using a different lotion. I couldn't get my Plus Intensive Repair and so I got Eucerin Original. I had flakes the entire time I used this lotion until I switched back to the Plus one.

My lotion isn't for everyone and a lot of people say it's too greasy, so you might just want to look around for different brands and types out there that might contain AHA.

Share this post


Link to post
Share on other sites
Hello, i've been on the regimen for 10 or 11 weeks now and its cleared up significantly but my skin is still extremely dry which is causing my face to go super red! The dryness makes it look like i have very bad problematic skin :( i'm using jojoboa oil almost 3 times a day to get rid of flakes and it seems to work sometimes, other times not all the flakes go away. so i used the AHA because i read that it helps with flakes, but when i put it on, it stings so bad and makes me face so red and looks like a rash and it stays all day!! i'm having alot of trouble and it's really frusturating me! i havent been wearing any face makeup for the past month or so because of how dry my skin is but i really want to wear it to conceal some of the redness. Help would be greatly appreciated!!!!!!!!!!!!!!!!!!!!

Try using the moisturizer + Jojoba before applying the BP. Also, try washing your skin only at night... in the morning use water and your hands to remove left over product. Give it a week and then try to slowly introduce the AHA into your regimen again.

Share this post


Link to post
Share on other sites
Thanks! Where do you get this moisturizer?

I thought you already had a moisturizer because you are using the regimen... if you don't you can just use the jojoba instead.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×